# SDR SWAA2021050505892

- Difficulty date: January 14, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 51,842 hours, 30,746 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STAB UPPER AFT SLIDER SEAL DAMAGED / R & R SEAL PER SRM 51-40-02 & SOPM 20-50-01.
